Maybe missed a dose
Mar 12, 2011
I have been taking medication for nearly 7 years and am undetectable - Kivexa and Stocrin once daily. No side effects. I have missed perhaps three doses in all that time. This morning it seemed to me that I forgot to take the meds last evening (which is regularly about 11 pm), so I took them this morning, 10 am ). I felt a slight vertigo and feebleness, so I concluded I must have taken them last evening. Am I into serious problms? And should I continue this evening or skip, and simply continue tomorrow evening? Thanks a lot.
Response from Dr. Young
Hello and thanks for your post.
Since efavirenz (Stocrin, Sustiva) can cause the symptoms that you describe, there's no way to really be sure if you had taken 1 or 2 doses.
Nevertheless, I'd recommend just continuing your medications on schedule this evening. Given that you've done well for 7 years, I'd think that it would be unlikely that you'd have too many problems with the usual evening dose.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will A Condom Protect You From Genital Herpes?
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
- What Is A Natural Remedy For Bacterial Vaginosis?
- What Happens If Shingles Is Not Treated?
- What Antibiotics Treat Bacterial Vaginosis?
- Is Toxoplasmosis A Bacterial Disease?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.